Multiple Mellin Convolution and I-function Transformation involving r variables
About this article
Abstract
An expression is obtained for an I-function of r variables, transform of the Multiple Mellin convolution of the two functions in terms of the Multiple Mellin convolution of I-function transforms of the function involving r variables, it generalize the result given earlier by Kumbhat and Khan [5].
References
[1] Dutta B.K., Arora L.K., Multiple and Laplace Transforms of I-function of r variables, Journal of Fractinal Calculus and Applications, Vol-1 (2011), 1-8.
[2] Erdelyi A., et al., Table of integral transforms, Vols. I and II, Mc Graw-Hill, New York, London and Toronto, 1954.
[3] Gupta, K.C. and Goyal, S.P., On the two dimensional Mellin convolution, Indian Journal of Mathematics, Vol. 21, No. 3(1979), 177-186.
[4] Gupta, K.C. and Jain, U.C., The H-function II, Proc. Nat. Acad. Sci. India Sect. A 36(1966), 594-609.
[5] Kumbhat, R.K. and Khan, A.M., Mellin convolution and I-function transformation, Proc. Int. Conf. SSFA, Vol. II, 2001, pp. 93-98.
View more references (7)
[6] Prasad T., Singh N.P., Mellin and Laplace transform of the multivariable I-function, Ganita Sandesh, 4(2) (1990), 66-70.
[7] Prasad Y.N., Multivariable I-function, Vijanana Parishad Anusandhan Patrika, 29(4) (1986), 231-235.
[8] Prasad Y.N., Yadav G.S., Proc. math. Soc. B.H.U., I (1985), 127-136.
[9] Sharma, C.K. and Shrivastava, S., Some expansion formula for the I-function, Nat, Acad, Sci. India, 62 A (1992), 236-239.
[10] Shrivastava, H.M. and Buschman, R.G., Mellin convolution and H-function transformations, Rocky Mountain J. Math. 6(1976), 331-343.
[11] Saxena R.K., Singh Y., On the derivatives of the multivariable I-function, Vijananan Parishad Anusandhan Patrika, 36(2) (1993), 93-38.
[12] Vaishya G.D., Jain R. and Varma R.C., Certain Properties of the I-function, Proc. Nat., Acad. Sci. India. 59(A) II. 1989.